MathSciNet Relay Station
MathSciNet bibliographic data
MR1384391 49N60 (35J99 49J10 73V25)
Acerbi, E.; Fusco, N. A transmission problem in the calculus of variations. Calc. Var. Partial Differential Equations 2 (1994), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement